Post # 1
Ive had the mirena for three years (second time round) all going well with no periods or side effects. I’m also on the pill (twice the amount for meds/mood disorder reason)
And then yesterday, I felt hormonal with that feeling you get in your pelvis and grumpy with hot flashes. Sure enough I found some spotting later in the day.
Today I feel really tired and similar period type feelings. For the last three weeks my appetite is so much higher that I wondered if my meds had anything to do with it and my breasts have hurt a lot. All I can think about is food which isn’t really like me.
I know Mirena can be temperamental, is this normal? I really hope it’s not a sign that my periods will return…
Post # 2
I think it’s normal. I also have mirena and have pms systems and period symptoms with spotting every couple of months. I think the longest I went without anything was 6 months, but I would say about every three months now I go through a cycle of hormonal symptoms.
Post # 3
It’s normal. At least it is for me. I also have be Mirena. I get period symptoms (with or without spotting) maybe every 2-3 months.
I’m not sure about the appetite thing. I don’t have a huge appetite, even when I’m experiencing period symptoms. But then everyone is different. 3 weeks sounds like a long time to experience them, but there has been one or two times that my period symptoms have lasted on and off for a couple weeks.